Sedghi, Shaban;Turkoglu, Duran;Shobe, Nabi

  • 발행 : 2009.10.31


In this paper, we establish a common fixed point theorem in complete fuzzy metric spaces which generalizes some results in [9].


fuzzy contractive mapping;complete fuzzy metric space


  1. M. S. El Naschie, On the uncertainty of Cantorian geometry and two-slit experiment, Chaos Solitons and Fractals 9 (1998), 517–529
  2. M. S. El Naschie, On a fuzzy Kahler-like manifold which is consistent with two-slit experiment, Int. Journal of Nonlinear Science and Numerical Simulation 6 (2005), 95–98
  3. M. S. El Naschie, The idealized quantum two-slit gedanken experiment revisited-Criticism and reinterpretation, Chaos Solitons and Fractals 27 (2006), 9-13
  4. V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002), 245–252.
  5. G. Jungck and B. E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), no. 3, 227–238
  6. S. Kutukcu, D. Turkoglu, and C. Yildiz, Common fixed points of compatible maps of type ($\beta$) on fuzzy metric spaces, Commun. Korean Math. Soc. 21 (2006), no. 1, 89-100
  7. J. Rodr´ıguez Lopez and S. Ramaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), 273–283.
  8. B. Schweizer, H. Sherwood, and R. M. Tardiff, Contractions on PM-space examples and counterexamples, Stochastica 1 (1988), 5–17
  9. B. Singh and S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Math. Anal. Appl. 301 (2005), no. 2, 439–448.
  10. L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353
  11. M. S. El Naschie,A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos Solitons and Fractals 19 (2004), 209–236
  12. A. George and P. Veeramani, On some result in fuzzy metric space, Fuzzy Sets and Systems 64 (1994), 395–399.
  13. I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-334
  14. D. Mihet¸, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems 144 (2004), 431-439
  15. R. Saadati and S. Sedghi, A common fixed point theorem for R-weakly commutiting maps in fuzzy metric spaces, 6th Iranian Conference on Fuzzy Systems (2006), 387–391
  16. Y. Tanaka, Y. Mizno, and T. Kado, Chaotic dynamics in Friedmann equation, Chaos Solitons and Fractals 24 (2005), 407–422.

피인용 문헌

  1. 1. Common Fixed Point Theorems for Weakly Compatible Mappings in Fuzzy Metric Spaces Using (JCLR) Property vol.03, pp.09, 2012, doi:10.4134/CKMS.2009.24.4.581
  2. 2. Existence and uniqueness of a common fixed point under a limit contractive condition vol.2013, pp.1, 2013, doi:10.4134/CKMS.2009.24.4.581
  3. 3. On Fixed Point Theorem of Weak Compatible Maps of Type(γ) in Complete Intuitionistic Fuzzy Metric Space vol.11, pp.1, 2011, doi:10.4134/CKMS.2009.24.4.581